MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; HIP PROSTHESIS
Catalog Number 650-1158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); Medical device site infection (4845)
Date of Event 07/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10 - associated medical devices: liner 28 mm i.D.For use with 47/48/49 mm o.D.Shells; item# 00500104728; lot# 65885067 shell 48 mm o.D.; item# 00500104800; lot# 65800198.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient underwent a revision to replace the cup approximately one year later, due to unknown reasons.The head and liner were also explanted.Attempts have been made and no further information has been provided at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5, g3, h2, h6.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient underwent a revision to replace the cup approximately 1 year later, due to infection.The head and liner were also explanted.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BIOLOX DELTA CER FEM HD 28/0MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22772249
Report Number3002806535-2025-00341
Device Sequence Number9167238
Product Code LZO
UDI-Device Identifier00887868271526
UDI-Public(01)00887868271526(17)341002(10)3213756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1158
Device Lot Number3213756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/15/2025
09/23/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/10/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale